It is currently Sun Aug 20, 2017 5:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Tue Nov 15, 2011 1:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Hi all, I am just wondering if tapering off sub can cause high blood pressure. I feel extra stressed since I have been tapering. (I DO have teenagers and pissing cats lol) I feel like my head is going to explode today. I had a condom break too today (I know the old mojo back w/ a vengence since on low doses) and not sure if I should take the morning after pill as the first day of my last period was 16 days ago. Last time I took one I wsa violently ill for 24 hrs. I am extra extra stresed and was wondering if it is due to tapering or if my external factors are adding to this already stressful situation. I am curently on 1.75 and have been tapering slow & steady for a couple months. UGH!!! Thanks in advance for any 411..... Night guys..


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 15, 2011 4:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Sweet16. It sounds like you're going through a testing situation, regardless of whether on / off Suboxone.

I've experienced recovery both while on Suboxone, and while clean. I noticed that situations felt much more 'raw' while I was off Suboxone and in early recovery. I've yet to experience a proper Suboxone taper, but I can tell you that after that opioid "cotton wool" that surrounds us starts to get taken away, we begin to feel the ups and downs of life with more intensity. Anxiety is also a symptom of acute withdrawal, and people who are tapering often feel effects of withdrawal after they have reduced their dose.

As for blood pressure. It is a physical side-effect of withdrawal, and it is likely you're going through some mild withdrawal as a part of your tapering. When I've done inpatient detoxes, they would always check my OBS. I've always had lower or average blood pressure, but while in intense withdrawal it would rise. That is one of the reasons people are prescribed Clonidine, but not the main reason.

I can't say much. But I hear ya about the libido coming back. The times I jumped off Suboxone, wow. I was always surprised at how much libido Suboxone blunted. Moreso than heroin / methadone ever did.

The morning after pill has always made girls feel sick as far as I know.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 15, 2011 7:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
As for the morning after pill, YES, if you're not prepared to be pregnant and the condom broke two weeks into your cycle...GO GET IT.

About the BP, Tearj3rker gave you a really good answer and I don't think I can add anything to it.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Nov 15, 2011 8:00 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
sweet16 wrote:
Hi all, I am just wondering if tapering off sub can cause high blood pressure. I feel extra stressed since I have been tapering. (I DO have teenagers and pissing cats lol) I feel like my head is going to explode today. I had a condom break too today (I know the old mojo back w/ a vengence since on low doses) and not sure if I should take the morning after pill as the first day of my last period was 16 days ago. Last time I took one I wsa violently ill for 24 hrs. I am extra extra stresed and was wondering if it is due to tapering or if my external factors are adding to this already stressful situation. I am curently on 1.75 and have been tapering slow & steady for a couple months. UGH!!! Thanks in advance for any 411..... Night guys..


SWEET 16;
Everytime I have ever tapered off anything my b/p has gone sky high. OF course, I have hypertension in the first place and take clonodine .2 three times a day. I would keep a check on my b/p just to be sure and 16 days...girl take that pill as i am sure you were ovulating!.....Judy


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 15, 2011 9:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
I just love this place. (forum) Everyone is so non-judgemental.
Thanks for the nudge everyone, and sound advise. I took the morning after pill today around 1:30. Better safe than sorry is what I live by. I have a drawer full of contraceptive, so I had Plan B already. I use Planned Parenthood when my regular doctor is not available & they load ya up with all kinds of goodies! So far so good. I have soup 7up and crackers if I do get sick. Not much else I can do.
Yeah Tearj3eker, I do have lots of stuff going on. When it rains it pours. Anyone who has lived has experienced this. With the kids, the animals, bills, tapering, and life in general, it is a test of will and strength ya know. I am good today though. The son was shineing and I felt pretty good. I have 2 more days on my 1.75 then down to 1.5. I am gonna see how my body reacts. I do not want to get clonidine yet. I was hoping to use it when I jump off. I may have to however. I do not like the way I feel when my BP is high. (obviously) You are right about the RAW-ness of emotions. Geeze. ThIS is what real life is like. WOWzers.
Hat, thanks a ton for the straight forward advise. I am pretty certain I do NOT want any more kids or to start over. Yikes! Mine are giving me a run for my money as it is. At 40, I am looking forward to living life for me sometime soon.
Slipper, I am sure if I was not ovulating yesterday, I am today Lol.. I am super in tune w/ my body and I usually know when I am ovulating. I was trying to reason w/ myself by saying "Well, I am getting older and maybe my eggs are weak. Maybe he is sterile" etc. But the deal is, I am fertile as HELL and I do not want to be faced w/ a major decision while on sub and tapering. Seriously, i think it would push me over the edge..So down the hatch the pill went...Happy w/ my decision.
You guys are great and I appreciate each and every one of you. I will ask the doctor on my next visit for clonidine and for the 2mg strips. The 8mg are getting hard to cut into small enough pieces. I am feeling darned good about my taper. I have read everyones stories and I am armed with as much info possible. I know to expect the worst and hope for the best. Hope all your Thanksgivings are truly BLESSED!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 16, 2011 2:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
sweet16 wrote:
You are right about the RAW-ness of emotions. Geeze. ThIS is what real life is like. WOWzers.


Don't worry. It does get better. While tapering, and in the months after tapering, life can feel harder / more intense. But as PAWS slowly fades away, life gets easier. It's almost like learning to be independent all over again, in a way.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 16, 2011 11:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Hi all, just a quick update, took the morning after pill. No issues as of now. It has been 18 hrs and I feel fine. My bloodpressure issue seems to be better as well. It was just that one evening when everything seemed to be hitting me all at once. Kids, cats, incident w/ condom, tapering, etc. I know it is a process and like Tearj3rker said it [b]will[/b] get better. I have one more day of my 1.75 mg dose. I am thinking about staying here maybe another week just to be on the safe side. Have a great day everyone..


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group